# SDR DALA2023111009272

- Difficulty date: November 8, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 42,626 hours, 15,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4367257) OVERWING EXIT SIGNS LEFT SIDE FWD AND AFT INOP. FWD LOWER LEFT SIDE AND FWD LOWER RIGHT SIDE INOP. REPLACED BATTERY PACK AT ROW 16ABC M1694 SYSTEM OPS CKS GOOD PER B737 AMM 33-51-06.
